Skip to main content

Global behavior of integral transforms

Abstract

We obtain global estimates for various integral transforms of positive differentiable functions that satisfy inequalities of the type, for.

[1234567891011]

References

  1. 1.

    Berndt R: A formula for the Fourier transform of certain odd differentiable functions. Journal of Mathematical Analysis and Applications 2003,285(2):349–355. 10.1016/S0022-247X(03)00243-9

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Berndt R: Singular integrals with new singularities, Dissertation. University of Minnesota, Minnesota; 2003.

    Google Scholar 

  3. 3.

    Estrada R: Regularization of distributions. International Journal of Mathematics and Mathematical Sciences 1998,21(4):625–636. 10.1155/S016117129800088X

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Estrada R, Kanwal RP: A Distributional Approach to Asymptotics. Theory and Applications, Birkhäuser Advanced Texts: Basel Textbooks. 2nd edition. Birkhäuser Boston, Massachusetts; 2002:xvi+451.

    Google Scholar 

  5. 5.

    Kanwal RP: Generalized Functions. Theory and Technique. 2nd edition. Birkhäuser Boston, Massachusetts; 1998:xii+462.

    Google Scholar 

  6. 6.

    Seneta E: Regularly Varying Functions, Lecture Notes in Mathematics. Volume 508. Springer, Berlin; 1976:v+112.

    Google Scholar 

  7. 7.

    Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. I. Journal of Mathematical Analysis and Applications 1975,49(1):166–179. 10.1016/0022-247X(75)90168-7

    MATH  MathSciNet  Article  Google Scholar 

  8. 8.

    Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. II. Journal of Mathematical Analysis and Applications 1975,49(1):477–495.

    MATH  MathSciNet  Article  Google Scholar 

  9. 9.

    Soni K, Soni RP: Slowly varying functions and asymptotic behavior of a class of integral transforms. III. Journal of Mathematical Analysis and Applications 1975,49(3):612–628. 10.1016/0022-247X(75)90201-2

    MATH  MathSciNet  Article  Google Scholar 

  10. 10.

    Trèves F: Topological Vector Spaces, Distributions and Kernels. Academic Press, New York; 1967:xvi+624.

    Google Scholar 

  11. 11.

    Zemanian AH: Distribution Theory and Transform Analysis. An Introduction to Generalized Functions, with Applications. 2nd edition. Dover, New York; 1987:xii+371.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ricardo Estrada.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vindas, J., Estrada, R. Global behavior of integral transforms. J Inequal Appl 2006, 61980 (2006). https://doi.org/10.1155/JIA/2006/61980

Download citation

Keywords

  • Differentiable Function
  • Global Estimate
  • Global Behavior
  • Positive Differentiable Function
\